# SDR AU000101

- Difficulty date: February 14, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Cessna A152
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Tank
- Condition: Contaminated
- Location: Aircraft Fuel Sy
- Stage of operation: CR
- How discovered: V
- Nature of condition: E, Y
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCRAFT FUEL SYSTEM CONTAMINATED WITH WATER. THE FUEL SYSTEM HAD BEEN FLUSHED WITH WATER IAW AD/GEN/80A1 FOLLOWED BY APPROVED PURGING OF THE WATER FROM THE SYSTEM.  COMPLETE ENGINE FAILURE OCCURRED IN-FLIGHT.  WHEN THE GASCOLATOR WAS DRAINED AFTER LANDING, APPROXIMATELY 100 ML OF WATER WAS RECOVERED FROM THE DRAIN.
